# SDR UPS01837130

- Difficulty date: October 4, 2001
- Submitted: October 22, 2001
- Operation: Air carrier
- Aircraft: N709UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45914
- Aircraft time: 76,204 hours, 50,010 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV FOUND CRACKED STRINGER IAW HFEC PER NDT SRM 06-10-01.003 AT STA APPROX 240.000 XLS STRINGER 58.  REMOVED 80 INCHES OF STRINGER AND SPLICED IN NEW SECTION OF STRINGER IAW DC8 SRM 51-1-24, 57-2-2 AND 51-1-8.
